MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, PRO TMX HSC 50CTMG/DL
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Nausea (1970); Dizziness (2194)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was not returned for evaluation.Test strips were returned for evaluation.Qc evaluation pending.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for e-5 error code.Nurse is calling on behalf of facility.The e-5 error occurred as soon as the blood sample was absorbed.At the time the e-5 error was obtained, nurse stated the patient had reported symptoms of nausea, dizziness and fatigue.Nurse stated that prior to her calling, the patient's son had stated he was taking patient to the emergency room.Patient was not available at time of call.Proper testing technique was not being used.The product is stored according to specification in the laboratory in the facility.The test strip lot manufacturer¿s expiration date is 12/31/2020 and open vial date is (b)(6) 2019.
 
Additional Manufacturer Narrative
Sections with additional information as of 19-feb-2020: h10: meter was not returned for evaluation.Test strips were returned for evaluation; no defect was detected.Control solution was returned for evaluation; no defect was detected.

Brand Name
TRUE METRIX PRO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9623316
Report Number1000113657-2020-00050
Device Sequence Number14184888
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberSTRIP, PRO TMX HSC 50CTMG/DL
Device Catalogue NumberRE4H01P-43
Device Lot NumberMW3394S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Distributor Facility Aware Date12/27/2019
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1